Publications

Gao, Z. und Habegger, P. (2019) «Heights in families of abelian varieties and the geometric Bogomolov conjecture». Universität Basel (Preprints Fachbereich Mathematik).   edoc | Open Access
Dimitrov, V., Gao, Z. und Habegger, P. (2019) «Uniform Bound for the Number of Rational Points on a Pencil of Curves», International Mathematics Research Notices, S. rnz248. doi: 10.1093/imrn/rnz248.   
Bilu, Y., Habegger, P. und Kühne, L. (2018) «No singular modulus is a unit», International mathematics research notices, S. 37ages. doi: 10.1093/imrn/rny274.   
Gao, Z. und Habegger, P. (2018) «Heights in families of abelian varieties and the geometric Bogomolov Conjecture», Annals of mathematics, S. 78ages.   
Habegger, P. und Pazuki, F. (2017) «Bad reduction of genus 2 curves with CM jacobian varieties», Compositio mathematica, S. 42.   
Habegger, P. (2017) «The Norm of Gaussian Periods», The Quaterly Journal of Mathematics, S. 30.   
Habegger, P. und Ih, S. (2017) «Distribution of integral division points on the algebraic torus», Transactions of the American Mathematical Society, S. 30.   
Habegger, P. (2017) «Diophantine Approximations on Definable Sets», Selecta mathematica, S. 43.   
Habegger, P. (2016) «The norm of a Gaussian periods». Universität Basel (Preprints Fachbereich Mathematik).   edoc | Open Access
Bainbridge, M., Habegger, P. und Möller, M. (2016) «Teichmüller curves in genus three and just likely intersections in ${\bf G}_m^n\times{\bf G_a}^n$». Universität Basel (Preprints Fachbereich Mathematik).   edoc | Open Access
Habegger, P. (2016) «Diophantine approximations on definable sets». Universität Basel (Preprints Fachbereich Mathematik).   edoc | Open Access
Habegger, P. (2016) «Effective Height Upper Bounds on Algebraic Tori», in Habegger, P., Rémond, G., Scanlon, T., Emmanuel, U., und Yafaev, A. (Hrsg.) Around the Zilber-Pink conjecture. Paris: Société mathématique de France (Panoramas et synthèses), S. 167-242.   edoc
Habegger, P. und Pila, J. (2016) «O-minimality and certain atypical intersections», Annales Scientifiques de l’École Normale Supérieure. Société Mathématique de France, 49(4), S. 813-858. Verfügbar unter: http://smf4.emath.fr/Publications/AnnalesENS/4_49/html/ens_ann-sc_49_813-858.php.   edoc
Bainbridge, M., Habegger, P. und Möller, M. (2016) «Teichmüller curves in genus three and just likely intersections in \mathbf{G}_{m}^{n}\times\mathbf{G}_{a}^{n}», Publications mathematiques de l’IHES. Springer, 124(1), S. 1-98. doi: 10.1007/s10240-016-0084-6.   edoc
Habegger, P., Jones, G. und Masser, D. (2016) «Six unlikely intersection problems in search of effectivity», Mathematical Proceedings of the Cambridge Philosophical Society. Cambridge University Press, 162(3), S. 447-477. doi: 10.1017/S0305004116000682.   edoc
Habegger, P. (2016) «Quasi-equivalence of Heights and Runge’s Theorem», in Elsholtz, C. und Grabner, P. (Hrsg.) Diophantine problems, uniform distribution and applications, Festschrift in honour of Robert F. Tichy’s 60th birthday. Cham: Springer, S. 257-280.   edoc
Habegger, P., Jones, G. und Masser, D. (2015) «Six unlikely intersection problems in search of effectivity». Universität Basel (Preprints Fachbereich Mathematik).   edoc | Open Access
Habegger, P. (2015) «Singular moduli that are algebraic units». Universität Basel (Preprints Fachbereich Mathematik).   edoc | Open Access
Habegger, P. und Pila, J. (2015) «O-minimality and certain atypical intersections». Universität Basel (Preprints Fachbereich Mathematik).   edoc | Open Access
Habegger, P. und Pazuki, F. (2015) «Bad reduction of genus 2 curves with CM jacobian varieties». Universität Basel (Preprints Fachbereich Mathematik).   edoc | Open Access
Bays, M. und Habegger, P. (2015) «A note on divisible points of curves», Transactions of the American Mathematical Society. American Mathematical Society, 367(2), S. 1313-1328. doi: 10.1090/S0002-9947-2014-06494-5.   edoc
Habegger, P. (2015) «Singular Moduli that are Algebraic Units», Algebra and Number Theory. Mathematical Sciences Publishers, 9(7), S. 1515-1524. doi: 10.2140/ant.2015.9.1515.   edoc | Open Access
Habegger, P. (2015) «The Manin-Mumford conjecture, an elliptic curve, its torsion points & their Galois orbits», in Jones, G. und Wilkie, A. (Hrsg.) O-Minimality and Diophantine Geometry. Cambridge: Cambridge University Press (London Mathematical Society lecture note series), S. 1-40. doi: 10.1017/CBO9781316106839.002.   edoc
Grizzard, R., Habegger, P. und Pottmeyer, L. (2015) «Small points and free abelian groups», International mathematics research notices. Hindawi Publ. Corp., 20, S. 10657-10679. doi: 10.1093/imrn/rnv007.   edoc
Habegger, P. (2014) «The Tate-Voloch conjecture in a power of a modular curve», International Mathematics Research Notices. Oxford University Press, 2014(12), S. 3303-3339. doi: 10.1093/imrn/rnt025.   edoc
Habegger, P. (2013) «Small height and infinite nonabelian extensions», Duke Mathematical Journal. Duke University Press, 162(11), S. 2027-2076. doi: 10.1215/00127094-2331342.   edoc
Habegger, P. (2013) «Torsion points on elliptic curves in Weierstrass form», Annali della Scuola Normale di Pisa - Classe di Scienze. Scuola Normale Superiore, 12(3), S. 687-715. doi: 10.2422/2036-2145.201105_001.   edoc
Habegger, P. (2013) «Special points on fibered powers of elliptic surfaces», Journal für die reine und angewandte Mathematik. De Gruyter, 685, S. 143-179. doi: 10.1515/crelle-2012-0007.   edoc
Habegger, P. und Pila, J. (2012) «Some unlikely intersections beyond André-Oort», Compositio Mathematica. Cambridge University Press, 148(1), S. 1-27. doi: 10.1112/S0010437X11005604.   edoc
Bombieri, E., Habegger, P., Masser, D. und Zannier, U. (2010) «A note on Maurin’s theorem», Rendiconti Lincei. Matematica e Applicazioni. European Mathematical Society, 21(3), S. 251-260. doi: 10.4171/RLM/570.   edoc
Habegger, P. (2010) «Weakly bounded height on modular curves», Acta Mathematica Vietnamica. Institute of Mathematics, 35(1), S. 43-69. Verfügbar unter: http://journals.math.ac.vn/acta/pdf/1001043.pdf.   edoc
Habegger, P. (2009) «On the Bounded Height Conjecture», International mathematics research notices. Hindawi Publ. Corp., 2009, no. 5, S. 860-886.   edoc
Habegger, P. (2009) «A Bogomolov property modulo algebraic subgroups», Bulletin de la Société mathématique de France. Société mathématique de France, 137(1), S. 93-125.   edoc
Habegger, P. (2009) «Multiplicative dependence and isolation II», The journal of the London Mathematical Society. Oxford University Press, 80(2), S. 495-513.   edoc
Habegger, P. (2009) «Intersecting subvarieties of abelian varieties with algebraic subgroups of complementary dimension», Inventiones mathematicae. Springer International, 176(2), S. 405-447.   edoc
Habegger, P. (2008) «Intersecting subvarieties of ${mathbf G}_m^n$ with algebraic subgroups», Mathematische Annalen. Springer, 342(2), S. 449-466.   edoc
Habegger, P. (2007) Heights and multiplicative relations on algebraic varieties. doi: 10.5451/unibas-004256285.   edoc | Open Access
Habegger, P. (2007) «Multiplicative dependence and isolation I», in Zannier, U. (Hrsg.) Diophantine Geometry, Scuola Normale Superiore. Pisa: Publications of the Scuola Normale Superiore, S. ?.   
Habegger, P. (2005) «The equation $x+y=alpha$ in multiplicatively dependent unknowns», Acta arithmetica. Seminarjum matematyczne, Vol. 119, S. 349-372.   edoc